Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 150, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 9, 2008, 2:58 AM CDT for Johnson County, Pettis County, Missouri. It took effect at Jun 9, 2008, 8:33 AM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 2:58 AM CDT (07:58 UTC)
- In effect from
- Jun 9, 2008, 8:33 AM CDT
- Expired
- Jun 11, 2008, 2:31 AM CDT
- In force
- 42 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Moderate
Counties Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Valley City (VLYM7). The gauge peaked at 28.66 ft at Jun 10, 2008, 3:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 12:35 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 9, 12:35 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 AM CDT MON JUN 9 2008
...UPDATED AVIATION DISCUSSION AND WATCH INFORMATION...
.DISCUSSION...
/236 PM CDT SUN JUN 8 2008/
SHORT TERM (THIS AFTERNOON-TUESDAY)...
OBJECTIVE RUC ANALYSIS AND EXTRAPOLATED 12Z SOUNDING DATA SUGGESTS
THAT STRONG WARM SECTOR CAPPING HAS BEEN ALMOST COMPLETELY ERODED
EARLY THIS AFTERNOON. VISIBLE SATELLITE TRENDS SHOW FAIRLY ROBUST
DEEP CONVECTION GOING IMMEDIATELY JUST BEHIND THE ANALYZED
BOUNDARY...SUGGESTING BOUNDARY LAYER BASED CONVECTION IS ALMOST
IMMINENT. THIS TREND SHOULD CONTINUE AS STRONG HEATING BETWEEN
BROKEN STRATO-CU DECK AND COLD FRONT ALLOWS TEMPERATURES TO REACH
THE MID 80S. RICH GULF AIRMASS NOW FAIRLY HOMOGENEOUS ACROSS THE
WARM SECTOR WITH DEWPOINTS EXPECTED TO REMAIN IN THE 69-71F RANGE
THIS AFTERNOON...SUPPORTING STRONG INSTABILITY WITH MLCAPES OF
2000-2500 J/KG.
STEEP MID LEVEL LAPSE RATES STILL SUPPORTIVE OF LARGE HAIL.
UNIDIRECTIONAL DEEP LAYER SHEAR CERTAINLY IMPRESSIVE FOR
SUPERCELLS/BOWING SEGMENTS...ALTHOUGH WEAK/ERRATIC SPEED VARIANCES
IN THE STORM CLOUD LAYER MAY LIMIT THE ABILITY FOR STORM CLUSTERS TO
ORGANIZE DESPITE THE STRONG MLCAPE EXPECTED. AS SUCH...THE DAMAGING
WIND POTENTIAL IS STILL THERE...BUT LESS CERTAIN. WOULD THINK THAT
ACTIVITY MAY INSTEAD FILL IN QUICKLY ALONG THE ENTIRE LENGTH OF THE
FRONT WITH INTER-STORM SEEDING CAUSING ANY SEVERE THREAT TO BE
FAIRLY LOCALIZED.
WITH TIME...THE SOUTHERN END OF THE SURFACE BOUNDARY WILL BEGIN TO
SLOW DOWN LATER THIS EVENING AS A SURFACE WAVE DEVELOPS ALONG THE
BOUNDARY. ORIENTATION OF THE SHEAR VECTOR WITH RESPECT TO THE
BOUNDARY AND NOCTURNAL LOW LEVEL JET SHOW CLASSIC SIGNS OF A
PROLONGED TRAINING EVENT DURING THE OVERNIGHT HOURS...ESPECIALLY FOR
AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. RECENT GPSMET PLOTS
SHOW AXIS OF PRECIPITABLE WATERS NOW BETWEEN 1.70 AND 1.90 INCHES
WITHIN THE MOIST AXIS...AND PROLIFIC RAINFALL RATES COULD RESULT
OVERNIGHT WHERE PROPAGATION AND ADVECTION VECTORS ARE OFFSET. FLASH
FLOOD WATCH LOOKS KOSHER AS RAINS CONTINUE INTO TOMORROW MORNING AND
NO CHANGES PLANNED AT THIS TIME...ALTHOUGH FAR NW SECTIONS MAY NEED
TO BE TRIMMED BACK IF TRAINING EPISODE DOES EVOLVE FURTHER SOUTH.
MCS WILL LIKELY CONTINUE THROUGH 15-18Z ACROSS SERN 1/3 OF THE CWA
TOMORROW MORNING BEFORE LOW LEVEL JET VEERS AND WEAKENS. TOTAL HPC
QPF OF 3 TO 5 INCHES WIDESPREAD SOUTH OF THE MISSOURI RIVER DOES NOT
LOOK UNREASONABLE.
FEW CHANGES MADE BEYOND THIS TIME FRAME. DID LOWER MAX TEMPS
SIGNIFICANTLY TOMORROW GIVEN THAT STRONG COLD POOL WILL LINGER EVEN
WELL AFTER PRECIPITATION EXITS.
BOOKBINDER
MEDIUM RANGE (WEDNESDAY-SUNDAY)...
ACTIVE PATTERN TO CONTINUE THROUGH THE LATTER HALF OF THE WEEK AS
YET ANOTHER UPPER LEVEL TROUGH SWINGS ACROSS THE NORTHERN TIER OF
THE COUNTRY. BY MIDDAY WEDNESDAY...H5 FLOW OF 50-60 KTS SHOULD BE
ARCHING ACROSS THE CENTRAL AND NORTHERN PLAINS AS HEIGHTS STEADILY
FALL. IN ADDITION...A 40-50KT SOUTHERLY LLJ SHOULD BECOME
ESTABLISHED FROM NORTHERN OKLAHOMA INTO THE MIDWEST AS PRESSURE
FALLS TAKE SHAPE ALONG THE HIGH PLAINS. THIS WILL ALLOW MOISTURE TO
SURGE NORTHWARD DURING THE DAY WEDNESDAY AHEAD OF A COLD FRONT WHICH
SHOULD EXTEND FROM THE DAKOTAS SOUTHWARD INTO NORTHERN KANSAS BY
WEDNESDAY EVENING. CURRENT THINKING INDICATES WAA REGIME MAY SET OFF
SCATTERED SHOWERS/THUNDERSTORMS WITHIN ISENTROPIC ASCENT WEDNESDAY
MORNING FOCUSED FROM EASTERN NEBRASKA INTO SOUTH DAKOTA. HAVE KEPT
THIS FORECAST PERIOD DRY FOR THE TIME THINKING ACTIVITY WILL REMAIN
TO THE NORTH AND WEST OF THE CWA.
ADDITIONAL AFTERNOON CONVECTION IS EXPECTED FROM THE
DAKOTAS/MINNESOTA SOUTHWARD ALONG THE AFOREMENTIONED FRONT INTO
NORTHERN KANSAS. THIS ACTIVITY LOOKS TO EVENTUALLY CONGEAL INTO AN
MCS AND CONTINUE EASTWARD INTO EASTERN NEBRASKA AND KANSAS
OVERNIGHT...PERHAPS REACHING AS FAR EAST AS NORTHWEST MISSOURI. COLD
FRONT ARRIVES ACROSS OUR NECK OF THE WOODS BY THURSDAY AS MUCH OF
THE FORECAST HINGES ON MESOSCALE PROCESSES FROM WEDNESDAYS
ACTIVITY. SHOULD OVERNIGHT CONVECTION DISSIPATE AND ADEQUATE HEATING
IS ACHIEVED...STRONG THUNDERSTORM ACTIVITY WILL BECOME MORE LIKELY
BY THURSDAY AFTERNOON. NEVERTHELESS...REDEVELOPMENT SHOULD OCCUR
ALONG THE BOUNDARY FROM EASTERN IOWA ACROSS NORTHERN MISSOURI AND
INTO SOUTHEASTERN KANSAS BY THURSDAY AFTERNOON WITH HEAVY RAINFALL
AGAIN POSSIBLE.
FRONT IS EXPECTED TO FINALLY PUSH OUT OF THE AREA DURING THE DAY
FRIDAY ENDING RAIN CHANCES. BEGINNING OF THE WEEKEND LOOKS TO BE DRY
FOR THE TIME BEING WITH ANOTHER UPPER LEVEL TROUGH SLIDING ACROSS
THE NORTHERN PLAINS BY SUNDAY.
DEROCHE
&&
&&
.AVIATION...
FOR THE 06Z TAFS...EXPECTING PERIODS OF SHOWERS AND SOME EMBEDDED
THUNDER TO CONTINUE OVERNIGHT AS MOISTURE OVERRUNS THE SURFACE FRONT
TO THE SOUTH. CIGS SHOULD BE MAINLY VFR DESPITE THE RAIN. HOWEVER
THEY CIGS MAY DROP A BIT IN THE MORNING IN THE WAKE OF A SURFACE
LOW RIDING JUST SOUTH OF THE REGION ALONG THE FRONTAL BOUNDARY.
EXPECT ALL THE RAIN TO BE CLEARING OUT AFTER THIS WAVE MOVES PAST.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR MOZ008-MOZ013-MOZ014-
MOZ015-MOZ016-MOZ020-MOZ021-MOZ022-MOZ023.
FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR MOZ017-MOZ024-MOZ025-
MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-
MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
KS...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR KSZ025.
FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR KSZ057-KSZ060-KSZ103-
KSZ104-KSZ105.Hazardous weather outlook, Jun 8, 1:00 PM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SUN JUN 8 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT EXTENDING FROM FALLS CITY NEBRASKA TO SALINA TO PRATT KANSAS EARLY THIS AFTERNOON WILL SERVE AS THE FOCUS FOR WIDESPREAD THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND TONIGHT. THE INITIAL THREAT FOR THUNDERSTORMS WILL BE ACROSS FAR NORTHWEST MISSOURI EARLY THIS AFTERNOON...REACHING THE INTERSTATE 35 CORRIDOR TOWARD 8 PM. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY THREATS THROUGH EARLY EVENING. WITH TIME...THE SURFACE FRONT IS EXPECTED TO STALL OUT SOUTH OF THE MISSOURI RIVER. A LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTHERN KANSAS AND MOVE SLOWLY EASTWARD ALONG THE FRONT OVERNIGHT. THIS SETUP...COMBINED WITH A DEEP TROPICAL AIRMASS IN PLACE...WILL SUPPORT REPEATED ROUNDS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL OVERNIGHT. SEVERAL INCHES OF RAINFALL ARE POSSIBLE IN A SHORT PERIOD OF TIME WHERE THE THUNDERSTORMS BEING TO ALIGN. AT THIS TIME...THE MOST LIKELY AREAS TO RECEIVE EXCESSIVE RAINFALL WOULD BE ALONG AND SOUTH OF A LINE FROM ATCHISON KANSAS TO KIRKSVILLE MISSOURI...WHERE WIDESPREAD ACCUMULATIONS OF 1 TO 2 INCHES ARE ANTICIPATED. LOCALLY HEAVIER AMOUNTS OF 3 TO 5 INCHES CANNOT BE RULED OUT. SEVERAL DOZEN RIVERS...STREAMS AND CREEKS ARE ALREADY IN FLOOD ACROSS THE AREA...AND RAINFALL OF THIS MAGNITUDE COULD RESULT IN MAJOR RIVER FLOODING PROBLEMS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD HEAVY RAINFALL AND POSSIBLE FLOODING WILL LIKELY BE ONGOING MONDAY MORNING OVER THE SOUTHEAST HALF OF THE OUTLOOK AREA. STORM TOTAL RAINFALL WILL LIKELY BE 1 TO 2 INCHES OVER A WIDESPREAD AREA...WITH LOCALIZED TOTAL ACCUMULATIONS EXCEEDING 4 INCHES VERY POSSIBLE. THUNDERSTORMS WILL AGAIN BE POSSIBLE LATER IN THE WEEK ACROSS THE REGION...MOST LIKELY THURSDAY AND THURSDAY NIGHT. SEVERE WEATHER MAY BE POSSIBLE WITH ANY OF THESE STORMS...HOWEVER IT IS TOO EARLY TO DETERMINE WHETHER AN ORGANIZED THREAT WOULD EXIST. WITH THE EXPECTED EXCESSIVE RAINFALL AND FLOODING TODAY AND MONDAY...ANY THUNDERSTORMS THURSDAY WOULD LIKELY CARRY ADDITIONAL FLOODING CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. THE GREATEST SEVERE WEATHER POTENTIAL WILL REACH FAR NORTHWEST MISSOURI EARLY THIS AFTERNOON...AND TO AN INTERSTATE 35 LINE BEFORE 8 PM. REPORTS OF OBSERVED RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED TONIGHT AND MONDAY MORNING. BOOKBINDER
In the hours before
Local storm report, Jun 8, 9:56 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND GST GARDNER 38.81N 94.93W
06/08/2008 E60 MPH JOHNSON KS AMATEUR RADIO
&&
PCLocal storm report, Jun 8, 10:03 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND GST HARRISONVILLE 38.66N 94.35W
06/08/2008 E60 MPH CASS MO EMERGENCY MNGR
&&
NRRSpecial weather statement, Jun 8, 10:31 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1031 PM CDT SUN JUN 8 2008 MOZ040-045-046-090400- COOPER-HOWARD-PETTIS- 1031 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ALERT FOR COOPER...SOUTHEASTERN PETTIS AND SOUTHWESTERN HOWARD COUNTIES UNTIL 1100 PM CDT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF BOONVILLE TO 6 MILES EAST OF COLE CAMP...MOVING EAST AT 40 MPH. THESE STORMS WILL BE NEAR... NEW FRANKLIN AND BUNCETON BY 1040 PM CDT. THE TOWNS OF LAMINE...FRANKLIN...PRAIRIE HOME AND WOOLDRIDGE ARE ALSO IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. 21
Local storm report, Jun 8, 11:24 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1124 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 SW FILLMORE 40.02N 94.99W
06/08/2008 ANDREW MO EMERGENCY MNGR
ESTIMATED 55 TO 65 MPH WINDS. DESTROYED BARN AND SHED.
0453 PM TSTM WND GST ST JOSEPH ARPT 39.77N 94.92W
06/08/2008 M76.00 MPH BUCHANAN MO ASOS
0500 PM TSTM WND DMG ST JOSEPH 39.76N 94.85W
06/08/2008 BUCHANAN MO BROADCAST MEDIA
NUMEROUS REPORTS OF TREE DAMAGE. 209N 2ND ST...27TH AND
PENN...5TH AVE...800 BLOCK MAIN ST TREE ON
HOUSE...WOODBINE AND COUNTY LINE RD TREE HIT TRUCK. TIME
ESTIMATED.
0506 PM TSTM WND DMG ATCHISON 39.56N 95.13W
06/08/2008 ATCHISON KS LAW ENFORCEMENT
SHERIFF OFFICE RELAYED REPORT OF A COUPLE TREES BLOWN
OVER IN THE CITY OF ATCHISON. ONE OF THE TREES WAS THREE
FEET IN DIAMETER. TIME ESTIMATED.
0512 PM TSTM WND GST 3 NNE COSBY 39.90N 94.66W
06/08/2008 E60.00 MPH ANDREW MO TRAINED SPOTTER
0530 PM TSTM WND GST S FAIRPORT 39.98N 94.35W
06/08/2008 E50.00 MPH DEKALB MO TRAINED SPOTTER
ALSO REPORTED A FEW 1 INCH DIAMETER TWIGS DOWN.
0552 PM TSTM WND GST 2 W EASTON KS 39.35N 95.15W
06/08/2008 E55.00 MPH LEAVENWORTH KS EMERGENCY MNGR
0605 PM TSTM WND GST LEAVENWORTH 39.32N 94.92W
06/08/2008 E60.00 MPH LEAVENWORTH KS CO-OP OBSERVER
A FEW SMALL BRANCHES DOWN AS WELL.
0615 PM HAIL 1 N PRINCETON 40.41N 93.59W
06/08/2008 E1.00 INCH MERCER MO TRAINED SPOTTER
0710 PM TSTM WND DMG 5 S LANCASTER 40.45N 92.53W
06/08/2008 SCHUYLER MO TRAINED SPOTTER
2 POWER POLES SNAPPED.
0710 PM TSTM WND DMG COATSVILLE 40.58N 92.63W
06/08/2008 SCHUYLER MO TRAINED SPOTTER
TREE BLOWN DOWN.
0714 PM TSTM WND GST 2 W SHAWNEE 39.02N 94.84W
06/08/2008 E60.00 MPH JOHNSON KS EMERGENCY MNGR
AT INTERSECTION OF K-7 HIGHWAY AND JOHNSON DRIVE.
0716 PM TSTM WND GST SHAWNEE 39.02N 94.80W
06/08/2008 E60.00 MPH JOHNSON KS TRAINED SPOTTER
K7 AND JOHNSON DRIVE
0718 PM HAIL 1 W DE SOTO 38.97N 94.97W
06/08/2008 E1.00 INCH JOHNSON KS AMATEUR RADIO
60 MPH WINDS WAS ALSO REPORTED.
0722 PM TSTM WND GST DE SOTO 38.97N 94.95W
06/08/2008 E70.00 MPH JOHNSON KS EMERGENCY MNGR
AT INTERSECTION OF K-10 HIGHWAY AND KILL CREEK RD.
0739 PM TSTM WND GST GARDNER 38.81N 94.93W
06/08/2008 E60.00 MPH JOHNSON KS AMATEUR RADIO
0751 PM HEAVY RAIN KANSAS CITY 39.12N 94.55W
06/08/2008 M1.50 INCH JACKSON MO TRAINED SPOTTER
1.5 INCHES OF RAIN FELL IN 30 MINUTES AT 23RD AND COLLEGE
0759 PM TSTM WND GST 2 E HILLSDALE 38.67N 94.81W
06/08/2008 E60.00 MPH MIAMI KS TRAINED SPOTTER
0815 PM TSTM WND GST 2 NW FREEMAN 38.64N 94.53W
06/08/2008 E60.00 MPH CASS MO TRAINED SPOTTER
0828 PM TSTM WND GST HARRISONVILLE 38.66N 94.35W
06/08/2008 E60.00 MPH CASS MO EMERGENCY MNGR
0830 PM TSTM WND GST HARRISONVILLE 38.66N 94.35W
06/08/2008 E60.00 MPH CASS MO AMATEUR RADIO
ESTIMATED 60 MPH WINDS AT MECHANICS STEET AND MAIN
STREET.
&&
NRRLocal storm report, Jun 9, 12:36 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST COSBY 39.86N 94.68W
06/08/2008 E50 MPH ANDREW MO TRAINED SPOTTER
0539 PM TSTM WND GST 1 W MCFALL 40.11N 94.24W
06/08/2008 E55 MPH GENTRY MO TRAINED SPOTTER
0542 PM TSTM WND GST 2 ENE WEATHERBY 39.92N 94.21W
06/08/2008 E50 MPH DAVIESS MO TRAINED SPOTTER
0622 PM TSTM WND GST 3 SW RIDGELY 39.42N 94.68W
06/08/2008 E50 MPH PLATTE MO TRAINED SPOTTER
0844 PM TSTM WND GST ODESSA 39.00N 93.95W
06/08/2008 E50 MPH LAFAYETTE MO TRAINED SPOTTER
0845 PM TSTM WND GST ODESSA 39.00N 93.95W
06/08/2008 M54 MPH LAFAYETTE MO FIRE DEPT/RESCUE
0631 PM TSTM WND GST 4 W LINWOOD 39.00N 95.11W
06/08/2008 E50 MPH LEAVENWORTH KS PUBLIC
0907 PM TSTM WND GST BUTLER 38.26N 94.34W
06/08/2008 E50 MPH BATES MO LAW ENFORCEMENT
0945 PM TSTM WND DMG 1 NE CLINTON 38.38N 93.75W
06/08/2008 HENRY MO LAW ENFORCEMENT
SIDE OF A BARN MISSING AND TOPS OF TREES BROKEN OFF. TIME
ESTIMATED.
0945 PM TSTM WND DMG CLINTON 38.37N 93.77W
06/08/2008 HENRY MO TRAINED SPOTTER
THREE TREES BLOWN OVER. ONE OF THOSE TREES FELL ON A
POWER LINE IN CLINTON. TIME ESTIMATED.
0945 PM TSTM WND DMG CLINTON 38.37N 93.77W
06/08/2008 HENRY MO TRAINED SPOTTER
A FEW EIGHT INCH DIAMETER BRANCHES DOWN NEAR INTERSECTION
OF OHIO AND 2ND ST. ALSO ESTIMATED WINDS NEAR 60 MPH.
TIME ESTIMATED.
&&
MRDLocal storm report, Jun 9, 2:14 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
214 AM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND DMG BETHANY 40.27N 94.03W
06/08/2008 HARRISON MO LAW ENFORCEMENT
COUNTY SHERIFF OFFICE REPORTS TREE LIMBS DOWN IN CITY OF
BETHANY.
0545 PM TSTM WND DMG ALBANY 40.25N 94.33W
06/08/2008 GENTRY MO LAW ENFORCEMENT
COUNTY SHERIFF OFFICE REPORTS A FEW POWER LINES DOWN IN
THE CITY OF ALBANY. TIME ESTIMATED.
1010 PM FLASH FLOOD HOLDEN 38.71N 93.99W
06/08/2008 JOHNSON MO LAW ENFORCEMENT
ONE LANE OF 58 HWY NEAR HOLDEN CLOSED DUE TO RISING
WATER.
0714 PM FLOOD 3 E MISSOURI CITY 39.24N 94.24W
06/08/2008 CLAY MO LAW ENFORCEMENT
WATER FLOODING COOLEY LAKE PARKING LOT. THE RIVER ACCESS
GATE WAS CLOSED AT 731PM.
&&
MRDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:36 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 39 min |
| Jun 8, 7:52 PM CDT | Areal Flood Advisory | EAX | Caldwell, Clinton, Daviess, Grundy, Linn, Livingston and 2 more | 6 hr |
| Jun 8, 8:05 PM CDT | Areal Flood Advisory | EAX | Atchison, Clay, Clinton, Jackson, Platte, Ray | 64 hr |
| Jun 8, 8:07 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 38 min |
| Jun 8, 8:18 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 3 hr |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 43 min |
| Jun 8, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 39 min |
| Jun 8, 8:38 PM CDT | River Flood Warning | EAX | Atchison, Holt | 28 hr |
| Jun 8, 8:46 PM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Ray | 3 hr |
| Jun 8, 8:54 PM CDT | Areal Flood Advisory | EAX | Bates, Cass | 4 hr |
| Jun 9, 2:27 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 57 hr |
| Jun 9, 2:27 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 67 hr |
| Jun 9, 4:07 AM CDT | River Flood Warning | EAX | Chariton, Macon | 21 hr |
| Jun 9, 5:07 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 17 hr |
| Jun 9, 7:48 AM CDT | River Flood Warning | EAX | Carroll | 32 hr |
| Jun 9, 11:00 AM CDT | River Flood Warning | EAX | Cooper | 5 hr |
| Jun 9, 11:00 AM CDT | River Flood Warning | EAX | Howard | 5 hr |
| Jun 9, 11:00 AM CDT | River Flood Warning | EAX | Cooper | 5 hr |
| Jun 9, 11:50 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Holt, Nodaway | 24 hr |
| Jun 9, 12:02 PM CDT | Areal Flood Warning | EAX | Adair, Carroll, Chariton, Linn, Livingston, Macon and 2 more | 72 hr |
| Jun 9, 12:09 PM CDT | Areal Flood Warning | EAX | Bates, Cass | 23 hr |
| Jun 9, 2:15 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 19 hr |
| Jun 9, 6:22 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 25 min |
| Jun 8, 7:11 PM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| Jun 8, 7:18 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 42 min |
| Jun 8, 7:37 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 38 min |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.